Journal of the Mathematical Society of Japan

Realization of simple Lie algebras via Hall algebras of tame hereditary algebras

Hideto ASASHIBA

Full-text: Open access

Abstract

We realize simple complex Lie algebras as quotient Lie algebras defined via Hall algebras of tame hereditary algebras.

Article information

Source
J. Math. Soc. Japan, Volume 56, Number 3 (2004), 889-905.

Dates
First available in Project Euclid: 2 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191334090

Digital Object Identifier
doi:10.2969/jmsj/1191334090

Mathematical Reviews number (MathSciNet)
MR2071677

Zentralblatt MATH identifier
1075.16008

Subjects
Primary: 16G20: Representations of quivers and partially ordered sets
Secondary: 17B20: Simple, semisimple, reductive (super)algebras 17B60: Lie (super)algebras associated with other structures (associative, Jordan, etc.) [See also 16W10, 17C40, 17C50]

Keywords
simple Lie algebras Hall algebras quivers

Citation

ASASHIBA, Hideto. Realization of simple Lie algebras via Hall algebras of tame hereditary algebras. J. Math. Soc. Japan 56 (2004), no. 3, 889--905. doi:10.2969/jmsj/1191334090. https://projecteuclid.org/euclid.jmsj/1191334090


Export citation